Back to Ask the Diabetes Team Ask the Diabetes Team

From San Diego, California, USA:

My son who has type 1 has morphea on his abdomen. It is growing very large, 16 cm x 10 cm, with other areas looking as they may emerge. The dermatologist prescribed steroid cream, but apparently there is not a treatment. Obviously it is unattractive. Our main concern is that he is injecting into his abdomen away from the lesion, but sometimes the insulin will not go in and seems to be less effective at times. How does the morphea affect insulin absorption?


I have ever seen this in diabetes. On general principle, I would stay away from these areas completely.


Original posting 20 Apr 2008
Posted to Insulin and Other Illnesses


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:10:16
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.